# SDR COMA0360354

- Difficulty date: August 8, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 1,038 hours, 932 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: HA4A039
- Condition: Malfunctioned
- Location: Juct Box 6
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5009 AC ESS BUS MESSAGE.  REPLACED CONTACTOR K3XD.
